Regularization of an unilateral obstacle problem
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 35 (2001) no. 5, p. 935-943

The aim of this article is to give a regularization method for an unilateral obstacle problem with obstacle ψ and second member f, which generalizes the one established by the authors of [4] in case of null obstacle and a second member is equal to constant 1.

Classification:  35J85
Keywords: regularization, obstacle, unilateral
@article{M2AN_2001__35_5_935_0,
     author = {Addou, Ahmed and Mermri, E. Bekkaye and Zahi, Jamal},
     title = {Regularization of an unilateral obstacle problem},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {EDP-Sciences},
     volume = {35},
     number = {5},
     year = {2001},
     pages = {935-943},
     zbl = {0991.35038},
     mrnumber = {1866276},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_2001__35_5_935_0}
}
Addou, Ahmed; Mermri, E. Bekkaye; Zahi, Jamal. Regularization of an unilateral obstacle problem. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 35 (2001) no. 5, pp. 935-943. http://www.numdam.org/item/M2AN_2001__35_5_935_0/

[1] A. Addou and E.B. Mermri, Sur une méthode de résolution d'un problème d'obstacle. Math-Recherche & Applications 2 (2000) 59-69.

[2] I. Ekeland and R. Temam, Analyse convexe et problèmes variationnels. Gauthier-Villars, Eds., Paris, Brussels, Montreal (1974). | MR 463993 | Zbl 0281.49001

[3] R. Glowinski, J.-L. Lions and R. Trémolières, Numerical Analysis of Variational Inequalities. North-Holland Publishing Company, Amsterdam, New York, Oxford (1981). | MR 635927 | Zbl 0463.65046

[4] H. Huang, W. Han and J. Zhou, The regularisation method for an obstacle problem. Numer. Math. 69 (1994) 155-166. | Zbl 0817.65050

[5] D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and their Applications. Academic Press, New York (1980). | MR 567696 | Zbl 0457.35001